# SDR UPS08M51581

- Difficulty date: November 7, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 615 L4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD FUSE CROWN AT STA 615.0 BETWEEN RT L4 AND L7 FOUND PREVIOUS DENT BLENDOUT REPAIR.  REMOVED EXISTING FASTENER FOR ACCESS AND TRIM OFF DENT AREA PER SRM 53-20-00 VIR35 FIG2.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  FAB NEW REPAIR DOUBLER 2EA AND FINGER DOUBLER 2EA.  REPAIR DOUBLERS AND FINGER DOUBLERS HOLES PICK UP, REPROTECT AND PAINTED.  NEW 2EA REPAIR AND 2EA FINGER DOUBLERS INSTALLED.  REWORKED AREA PAINTED.
